Some discrete inequalities of Opial's type

Milovanović, Gradimir V. and Milovanović, Igor Ž.: Some discrete inequalities of Opial's type. Acta scientiarum mathematicarum, (47) 3-4. pp. 413-417. (1984)

[img] Cikk, tanulmány, mű

Download (778kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1984
Volume: 47
Number: 3-4
Page Range: pp. 413-417
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 417. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30

Actions (login required)

View Item View Item